# SDR CA141216001

- Difficulty date: December 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 47390
- Condition: Failed
- Location: Nlg Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RED LIGHT OF THE NOSE LANDING GEAR CONTINUED TO ILLUMINATE AFTER THE LANDING GEAR LEVER UP AT TAKEOFF. THE FLIGHT CREW RECYCLED THE LANDING GEAR LEVER, HOWEVER THE SECOND RETRACT OPERATION HAD A SIMILAR FAULT. SO THAT THE FLIGHT CREW DECIDED TO RETURN TO THE DEPARTURE AIRPORT. ALL MLG LIGHTS AND OTHER NLG LIGHTS WERE ILLUMINATED/EXTINGUISHED NORMALLY, CONSIDER THE FAILURE OF THE INDICATION SYSTEM. THE FLIGHT CREW DID NOT PERFORM THE ALTERNATE EXTENSION, AND THE AIRPLANE LANDED NORMALLY WITHOUT EMERGENCY CALL. THE FAULT STORED BY PSEU IS "NGDN1 FAULT UNREASONABLE NEAR.  PERFORMED THE INDUCTANCE CHECK OF NGDN1,  CONFIRMED THE FAULT ON NGDN1 SENSOR OR RELATED WIRING.
